Articles scientifiques

A Game Theoretic Approach to the Binary Stochastic Choice Problem

I. GILBOA, D. Monderer

Journal of Mathematical Psychology

1992, vol. 36, pp.555-572

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


A Model of Random Matching

I. GILBOA, A. Matsui

Journal of Mathematical Economics

1992, vol. 21, pp.185-197

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


A Polynomial Algorithm for Minimal Interval Representation

A. Fischer, M. Shpitalni, I. GILBOA

Journal of Algorithms

1992, vol. 13, pp.546-563

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


A Review of Milton Friedman: Economics in Theory and Practice, par A. Hirsch et N. de Marchi

P. MONGIN

Economics and Philosophy

1992, vol. 8, pp.183-191

Départements : Economie et Sciences de la décision, GREGHEC (CNRS)


Dominance conditions in non-additive expected utility theory

M. SCARSINI

Journal of Mathematical Economics

1992, vol. 21, n°2, pp.173-184

Départements : Economie et Sciences de la décision


In order to explain the Ellsberg paradox, a non-additive expected utility has recently been proposed. In this paper we determine dominance conditions for non-additive expected utilities. In the univariate case all the well-known stochastic dominance theorems can be extended to the non-additive framework, whereas in the multivariate case the generalization applies only to those results that assume a weak preference ordering or do not require extension to linear combinations of utilities


JavaScriptSettings